# SDR P5CA9800316

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Corrosion
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND ON NR 3 ENG BULKHEAD TO FIREWALL FWD LT CORNER AREA IN STRUCTURE (FWD ING MOUNT BULKHEAD STRUCTURE).  SURFACE CORROSION REMOVED ON FWD BULKHEAD AT FIREWALL FWD LWR LT CORNER PER SRM 51-10-01 AND 51-10-02.
